Alert archive / Missouri / Flash Flood Warnings in 2025
Flash Flood Warning 45, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 29, 2025, 4:12 AM CDT for Miller County, Missouri. It was in force for 10 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2025, 4:12 AM CDT (09:12 UTC)
- Expired
- Jun 29, 2025, 2:24 PM CDT
- In force
- 10 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Miller County, MO
The radar
The Springfield radar (KSGF), 133 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 7:00 AM CDT | RAIN 4.28 | 1 Nw Iberia, MO | CO-OP Observer station IBEM7 Iberia. |
| Jun 29, 8:52 AM CDT | FLASH FLOOD | 6 Se Iberia, MO | Water over K highway at Little Tavern Creek near Iberia. |
| Jun 29, 10:06 AM CDT | RAIN 3.73 | 1 N Kaiser, MO | Mesonet station FW9158 Lake Ozark. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 280 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 892 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 841 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 10.5
The text
As transmitted.
790
WGUS53 KSGF 290912
FFWSGF
MOC131-291515-
/O.NEW.KSGF.FF.W.0045.250629T0912Z-250629T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
412 AM CDT Sun Jun 29 2025
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Miller County in central Missouri...
* Until 1015 AM CDT Sunday.
* At 412 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 3 inches of
rain have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Osage Beach, Iberia, St. Elizabeth, Tuscumbia, Brumley, Ulman,
Marys Home, Kaiser, Lake of The Ozarks and Lake of The Ozarks
State Park.
This includes the following low water crossings...
Saline Creek at Square Line Road, Atwell Creek at Highway K,
Brumley Creek at Warren School Road and Weimer Creek at White
School Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3832 9225 3833 9223 3834 9219 3816 9220
3816 9218 3802 9219 3802 9252 3804 9252
3804 9253 3805 9253 3805 9255 3807 9255
3807 9257 3810 9257 3810 9259 3811 9259
3811 9260 3818 9259 3835 9254 3834 9229
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
Titus4 follow-up statements
488
WGUS73 KSGF 291027
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
527 AM CDT Sun Jun 29 2025
MOC131-291515-
/O.CON.KSGF.FF.W.0045.000000T0000Z-250629T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miller MO-
527 AM CDT Sun Jun 29 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT THIS
MORNING FOR MILLER COUNTY...
At 527 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 3 and 6 inches of rain have
fallen. The expected rainfall rate is 1.5 to 2.5 inches in 1 hour.
Additional rainfall amounts of 2 to 4 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Osage Beach, Iberia, St. Elizabeth, Tuscumbia, Brumley, Ulman,
Marys Home, Kaiser, Lake of The Ozarks and Lake of The Ozarks
State Park.
This includes the following low water crossings...
Saline Creek at Square Line Road, Atwell Creek at Highway K,
Brumley Creek at Warren School Road and Weimer Creek at White
School Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3832 9225 3833 9223 3834 9219 3816 9220
3816 9218 3802 9219 3802 9252 3804 9252
3804 9253 3805 9253 3805 9255 3807 9255
3807 9257 3810 9257 3810 9259 3811 9259
3811 9260 3818 9259 3835 9254 3834 9229
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-2.5 INCHES IN 1 HOUR
$$
Titus545
WGUS73 KSGF 291042
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
542 AM CDT Sun Jun 29 2025
MOC131-291515-
/O.CON.KSGF.FF.W.0045.000000T0000Z-250629T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miller MO-
542 AM CDT Sun Jun 29 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT THIS
MORNING FOR MILLER COUNTY...
At 542 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 3 and 7 inches of rain have
fallen. The expected rainfall rate is 2 to 4 inches in 1 hour.
Additional rainfall amounts of 2 to 5 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Osage Beach, Iberia, St. Elizabeth, Tuscumbia, Brumley, Ulman,
Marys Home, Kaiser, Lake of The Ozarks and Lake of The Ozarks
State Park.
This includes the following low water crossings...
Saline Creek at Square Line Road, Atwell Creek at Highway K,
Brumley Creek at Warren School Road and Weimer Creek at White
School Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3832 9225 3833 9223 3834 9219 3816 9220
3816 9218 3802 9219 3802 9252 3804 9252
3804 9253 3805 9253 3805 9255 3807 9255
3807 9257 3810 9257 3810 9259 3811 9259
3811 9260 3818 9259 3835 9254 3834 9229
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
Titus524
WGUS53 KSGF 291444
FFWSGF
MOC131-291930-
/O.EXT.KSGF.FF.W.0045.000000T0000Z-250629T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
944 AM CDT Sun Jun 29 2025
The National Weather Service in Springfield has extended the
* Flash Flood Warning for...
Miller County in central Missouri...
* Until 230 PM CDT.
* At 944 AM CDT, Local law enforcement reported flooding from
thunderstorms producing heavy rain across the warned area. Between
3 and 8 inches of rain have fallen. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Osage Beach, Iberia, St. Elizabeth, Tuscumbia, Brumley, Ulman,
Marys Home, Kaiser, Lake of The Ozarks and Lake of The Ozarks
State Park.
This includes the following low water crossings...
Saline Creek at Square Line Road, Atwell Creek at Highway K,
Weimer Creek at White School Road and Brumley Creek at Warren
School Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3832 9225 3833 9223 3834 9219 3816 9220
3816 9218 3802 9219 3802 9252 3804 9252
3804 9253 3805 9253 3805 9255 3807 9255
3807 9257 3810 9257 3810 9259 3811 9259
3811 9260 3818 9259 3835 9254 3834 9229
FLASH FLOOD...OBSERVED
$$
EW808
WGUS73 KSGF 291924
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
224 PM CDT Sun Jun 29 2025
MOC131-291934-
/O.CAN.KSGF.FF.W.0045.000000T0000Z-250629T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miller MO-
224 PM CDT Sun Jun 29 2025
...FLASH FLOOD WARNING FOR MILLER COUNTY HAS BEEN REPLACED WITH A
FLOOD WARNING...
&&
LAT...LON 3832 9225 3833 9223 3834 9219 3816 9220
3816 9218 3802 9219 3802 9252 3804 9252
3804 9253 3805 9253 3805 9255 3807 9255
3807 9257 3810 9257 3810 9259 3811 9259
3811 9260 3818 9259 3835 9254 3834 9229
$$
EWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 3:46 AM CDT, 26 minutes earlier. Its key messages:
- Flood Watch in effect until 1 PM today for the eastern Ozarks. Rainfall amounts of 1 to 3 inches, with localized heavier amounts of 4 to 7 inches are expected east of a Warsaw to West Plains line with an attendant risk for flash flooding.
- Additional rounds of showers and storms will move through the region today, tonight, and Monday ahead of a cold front, but there is still uncertainty in exact timing. Nevertheless, there is a Marginal (1 of 5) Risk for some of these storms to become severe.
- Some mild heat relief during the middle of next week following the frontal passage before long-range forecasts suggest heat and humidity returning for the 4th of July weekend and onwards.
Area forecast discussion, Jun 29, 3:46 AM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
346 AM CDT Sun Jun 29 2025
.KEY MESSAGES...
- Flood Watch in effect until 1 PM today for the eastern Ozarks.
Rainfall amounts of 1 to 3 inches, with localized heavier
amounts of 4 to 7 inches are expected east of a Warsaw to West
Plains line with an attendant risk for flash flooding.
- Additional rounds of showers and storms will move through the
region today, tonight, and Monday ahead of a cold front, but
there is still uncertainty in exact timing. Nevertheless,
there is a Marginal (1 of 5) Risk for some of these storms to
become severe.
- Some mild heat relief during the middle of next week following
the frontal passage before long-range forecasts suggest heat
and humidity returning for the 4th of July weekend and
onwards.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 345 AM CDT Sun Jun 29 2025
Current radar imagery depicts an arc of showers and
thunderstorms stretching from east Kansas, across to central
Missouri, and down into the eastern Ozarks/south-central
Missouri. The arc of showers is developing along the nose of a
20-25 kt low-level jet and associated speed convergence, warm
air advection, and isentropic upglide. The LLJ speed max is a
result of a weak and subtle mid-level shortwave vort max as
noted in water vapor imagery and RAP analysis over east KS/west
MO.
Flood Watch in effect until 1 PM today for the eastern Ozarks:
The arc of storms is the focus for the Flood Watch today.
Observed slow storm motions (and weak 5-10 kt Corfidi vectors if
any conglomerate cold pool MCS forms) will allow extended
periods of rain to fall along the arc of storms. Additionally,
a continued unseasonably moist air mass is in place. Both the
12Z and 00Z balloon launches today recorded 1.93" and 1.94"
PWATs, respectively. That is the record for June 28th according
to the SPC sounding climatology page, and above the 99th
percentile for this time of year. These profiles are
characterized by high relative humidity through the atmosphere,
deep warm cloud layers, and long skinny CAPE profiles. This will
allow rain rates to reach 1-2 in/hr with locally 2-3 in/hr
rates. Currently, 0.5-1.5 in/hr rates are being observed.
All these ingredients in place have led to the Flood Watch to be
put in place, as a flash flooding risk will be present under
any stronger slow-moving and/or training storms. Along the arc's
location in central Missouri and the eastern Ozarks, widespread
1 to 3 inches of rain are expected with HREF LPMM amounts
suggesting localized swaths up to 4 to 7 inches.
Additional rounds of showers and thunderstorms today/tonight:
30-70% chances for showers and thunderstorms will continue this
afternoon and tonight with the highest chances across central
Missouri and the eastern Ozarks today, and west-central Missouri
tonight. While many places will see rain during these time
periods, there is quite a great deal of uncertainty in timing
and number of rounds. After the morning convection dissipates,
hi-res guidance suggests one or more MCSs moving through the
region, with varying solutions for timing and number of
systems.
For example, the 00Z HREF/MPAS suite of model members has some
evolving current storms across east KS as an MCS that moves
through this morning/early afternoon. Other members have an MCS
moving through during the afternoon/evening hours. And some
members have an MCS moving through late tonight. Some members
such as the NAM/HRRR/ARW display multiples of these solutions
(e.g., the NAM has an MCS this morning, this afternoon/evening,
AND late tonight, whereas the FV3 just has an MCS tonight).
Normally, with varying solutions in CAM simulated reflectivity,
relying on synoptics and mesoscale features becomes the
distinguisher in which solution has the greatest
chance/confidence. However, with the current pattern, there is
no big synoptic or mesoscale signal to latch onto, meaning each
round is equally likely will depend on storm-scale evolution and
environment modulation. Therefore, we can simply give a 30-70%
chance of showers and thunderstorms today and tonight, with the
potential for at at least one--but maybe more--thunderstorm
complexes moving through.
Marginal (1 of 5) Risk for severe thunderstorms today/tonight:
With any MCS that moves through the area, modeled MUCAPE varying
from 1000-2000 J/kg to 2000-3500 J/kg at any point during the
period--along with modest 15-25 kts of deep-layer shear--will
present the potential for some storms to become severe with 60
mph wind gusts as the main hazard. Heavy downpours and localized
flooding will also be possible with a Slight (2 of 4) Risk for
excessive rainfall expanded to include much of our forecast
area.
Temperatures are expected to be cooler in the lower to middle
80s where much of the rain occurs. This is most likely along and
east of a Osceola to West Plains line. West of there, where rain
chances are lower, highs could reach near 90 F with Heat Index
values in the upper 90s.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 345 AM CDT Sun Jun 29 2025
Marginal (1 of 5) Risk for severe thunderstorms Monday:
A somewhat more straightforward forecast exists Monday as a
surface cold front associated with a more energetic shortwave
moves through the region. The forcing of the cold front moving
through the very warm and moist air mass will do its job and
create showers and thunderstorms Monday afternoon (50-70%). With
HREF mean suggesting 1000-2000 J/kg MUCAPE and 15-25 kts of
deep-layer shear associated with increased flow ahead of the
shortwave trough will present a Marginal (1 of 5) Risk for
any storm to become severe Monday afternoon. The main hazard
will be wind gusts up to 60 mph within stronger multicell
clusters along the cold front.
Some mild heat relief middle of next week behind cold front:
A very relative "cooler" and "drier" air mass will filter into
our region behind the exit of the cold front to the south.
Models are coming into better agreement that the front will stay
well south of the area Tuesday and Wednesday, keeping rain
chances below 15% and allowing cooler temperatures in the middle
80s. That's not much different from what we have been
experiencing, but the main kicker is dewpoints in the lower 60s
(finally below 70!). ECMWF ESATs take us from >99th percentile
moisture to 5th-10th percentile moisture for this time of year.
This should keep Heat Index values below 90 F Tuesday and
Wednesday. Lows this time period will also feel kinda refreshing
with temperatures in the lower to middle 60s.
Heat and humidity returning for 4th of July Weekend and beyond:
The relief will not last long, unfortunately. Ridging is well-
forecast to return late next week with long-range models
signaling its persistence through the 4th of July Weekend and
beyond. ESATs suggest >97.5th percentile moisture returning as
well, which means dewpoints returning to around 70 F or greater.
Current forecast highs are right around 90 F, but NBM 75th
percentile has temperatures up to the middle 90s. Paired with
returning dewpoints above 70 F, Heat Index values could reach
back to Heat Advisory levels.
So big message from this is that for the July 4th to July 12th
period, the CPC gives a 50-60% chance for much of our area to
exceed our above normal Heat Index threshold. For early July,
that threshold is 100-105 (Heat Advisory levels). Therefore,
there is currently a 50-60% chance for Heat Index values to
exceed 100-105, and for a Heat Advisory to be issued, at any
point in time during the 4th of July weekend through July 12th.
That does not mean a 50-60% chance to exceed those values every
day during the time period, though. It is the cumulative chance
of seeing 100+ Heat Index values and a Heat Advisory sometime
between July 4th and July 12th. Partners and the public should
plan accordingly as many events will be held outdoors for
Independence Day.
&&
.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 1240 AM CDT Sun Jun 29 2025
Current radar and satellite imagery depicts showers and
thunderstorms developing east of the TAF sites. For the most
part, any precipitation impacts are expected to continue staying
east of the sites through at least 14Z. After 14Z, winds tick up
to 8-12 kts out of the southwest with models hinting at a
30-40% chance of showers and thunderstorms impacting SGF
sometime between 14-19Z. There is a chance these could impact
JLN and BBG as well, but too low confidence to include in TAFs
at this time.
Afterwards, there is another chance for showers and
thunderstorms after 20Z. There is medium-high confidence in a
thunderstorm complex moving through, but low confidence in
timing. It could be as early as 20Z, or as late as after the 06Z
TAF time period is over. For now, have put a PROB30 to convey
that uncertainty.
Otherwise, winds shift back to 3-8 kts out of the south after
02Z. Cloud layers will be chaotic due to convective influences,
but cigs are expected to stay above MVFR except when
precipitation is occurring.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Flood Watch until 1 PM CDT this afternoon for MOZ070-071-
081>083-092-096>098-105-106.
&&
SHORT TERM...Price
LONG TERM...Price
AVIATION...PriceHazardous weather outlook, Jun 28, 8:02 PM CDT, 8 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 802 PM CDT Sat Jun 28 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-300115- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 802 PM CDT Sat Jun 28 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated lightning risk. Elevated excessive rainfall risk DISCUSSION... Scattered to numerous showers and thunderstorms are expected overnight, especially east of the Highway 65 corridor. Rainfall amounts of 1 to 3 inches, with localized heavier amounts of 4 to 7 inches are expected east of a Lebanon to Gainesville line from late tonight into Sunday morning. This will result in an elevated risk for flash flooding. A few of the stronger storms will also produce hail up to the size of pennies and wind gusts to 50 mph. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The risk for heavy rainfall and flash flooding will persist into Sunday morning across the eastern Ozarks. Additional widely scattered thunderstorms are then expected Sunday afternoon. Confidence is then increasing that one or two clusters of storms may then move southeast across the Ozarks Sunday night. If this scenario materializes, there will be an additional risk for locally heavy rainfall and flash flooding. There is also a marginal risk for damaging wind gusts up to 60 mph. There is then a 60 to 80 percent chance for thunderstorms on Monday, with the highest chances Monday morning. There is a marginal risk for localized flash flooding in addition to wind gusts up to 60 mph with the storms on Monday. Daily shower and thunderstorm chances of 10 to 30 percent will then occur Wednesday through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Schaumann
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:26 PM CDT | Special Weather Statement | SGF | McDonald | 34 min |
| Jun 28, 7:50 PM CDT | River Flood Warning | SGF | Shannon | 11 hr |
| Jun 28, 8:32 PM CDT | River Flood Warning | SGF | Shannon | 49 hr |
| Jun 28, 9:09 PM CDT | River Flood Warning | SGF | Pulaski | 11 hr |
| Jun 29, 5:40 AM CDT | Flash Flood Warning | SGF | Dent, Maries, Phelps, Pulaski | 6 hr |
| Jun 29, 6:18 AM CDT | River Flood Advisory | SGF | Shannon | 24 hr |
| Jun 29, 8:28 AM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 6 hr |
| Jun 29, 9:25 AM CDT | River Flood Warning | SGF | Pulaski | 34 hr |
| Jun 29, 1:59 PM CDT | Special Weather Statement | SGF | Vernon | 31 min |
| Jun 29, 2:24 PM CDT | Areal Flood Warning | SGF | Miller | 20 hr |
| Jun 29, 2:30 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 45 min |
| Jun 29, 3:25 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 35 min |
| Jun 29, 4:00 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 45 min |
| Jun 29, 4:25 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Stone | 50 min |
| Jun 29, 4:26 PM CDT | Areal Flood Advisory | SGF | Barton, Cedar, Dade, Vernon | 6 hr |
| Jun 29, 4:47 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Newton, Stone, Taney | 58 min |
| Jun 29, 5:03 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney, Webster, Wright | 57 min |
| Jun 29, 5:13 PM CDT | Areal Flood Advisory | SGF | Christian, Greene | 6 hr |
| Jun 29, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 16 min |
| Jun 29, 5:40 PM CDT | Areal Flood Advisory | SGF | Webster | 6 hr |
| Jun 29, 5:50 PM CDT | Flash Flood Warning | SGF | Ozark | 6 hr |
| Jun 29, 5:56 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Stone, Taney | 49 min |
| Jun 29, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas, Wright | 46 min |
| Jun 29, 6:40 PM CDT | Areal Flood Advisory | SGF | Douglas, Howell, Texas, Wright | 5 hr |
| Jun 29, 6:56 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Texas, Wright | 5 hr |
Nearby
Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.